MAUDE Adverse Event Report: SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TT0.25F6-450
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Localized Skin Lesion (4542); Swelling/ Edema (4577); Hyperpigmentation (4837)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient presented approximately four and a half weeks after a thermage flx eye treatment performed by another physician, at which time post-inflammatory hyperpigmentation of the left lower eyelid was observed.The patient also reported experiencing redness, swelling, and significant pain immediately following the procedure.Immediately after treatment, secondary intervention included application of an ice pack to the affected area.A skin booster treatment was performed on the day the hyperpigmentation was identified four and a half weeks post-treatment.At approximately three and a half months post-procedure, the patient¿s condition was reported to be improved; however, residual hyperpigmentation remained, and permanent damage or scarring may be expected.Although improvement was noted, the presence of residual hyperpigmentation classifies the event as serious and meeting reportability requirements.An available photograph was reviewed by the solta medical reviewer.The image showed a localized hyperpigmented lesion in the left infraorbital region, just inferior to the lower eyelid, measuring approximately 5¿8 mm in diameter, with mild surrounding erythema.The treatment was completed using an xs thermage eye shield and genteal tears.The highest energy used was 3.5 mj, using the stamping method.This was the initial use of the treatment tip, which was inspected prior to use and approximately every 50 shots, with no abnormalities observed.The user facility confirmed the use of solta cryogen and approximately half a bottle of unscented solta coupling fluid.The patient was not administered pain medication or anesthesia during the procedure.Between approximately 300¿400 shots, an unusual squeaking sound was noted from the handpiece, at which time the patient reported significant pain.It was also reported that the patient had undergone mesotherapy in the same area within 90 days prior to the treatment.Based on the reported information, the patient was not taking any oral medications, supplements, or topical products.
 
Additional Manufacturer Narrative
The treatment tip was not returned for evaluation.A review of the system datalogs identified two occurrences of ¿activation button timed out,¿ one occurrence of ¿treatment tip lifted prematurely,¿ one occurrence of ¿treatment tip force high,¿ and five occurrences of ¿treatment tip force low.¿ when the system detects a condition that interrupts treatment, an error code is displayed.These codes provide the corresponding error number and instructions for appropriate user response.In such instances, user intervention is required to proceed.Based on the evaluation of the datalog, the system and handpiece performed as expected.The datalog did not indicate any abnormalities that would correspond to the reported unusual squeaking sound, and no performance issues were identified.A review of manufacturing records confirmed that all requirements were met.The trend analysis, risk analysis, and directions for use review were considered acceptable, with the product performing within anticipated rates.According to the thermage flx user manual, hyperpigmentation, pain, swelling, and redness are known possible reactions to treatment and typically resolve over time.Based on the available information, no causal factors can be determined, and no conclusions can be drawn.At this time, no capa is necessary.

Brand Name
THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key24841815
Report Number3011423170-2026-00322
Device Sequence Number21282038
Product Code GEI
UDI-Device Identifier00816995021353
UDI-Public00816995021353
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTT0.25F6-450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale